Normality and fixed-points of meromorphic functions

Jianming Chang Department of Mathematics, Nanjing Normal University Mingliang Fang Department of Applied Mathematics, South China Agricultural University Lawrence Zalcman Department of Mathematics, Bar-Ilan University

TBD mathscidoc:1701.333059

Arkiv for Matematik, 43, (2), 307-321, 1994.1
Let$F$be families of meromorphic functions in a domain$D$, and let$R$be a rational function whose degree is at least 3. If, for any$f∈$$F$, the composite function$R(f)$has no fixed-point in$D$, then$F$is normal in$D$. The number 3 is best possible. A new and much simplified proof of a result of Pang and Zalcman concerning normality and, shared values is also given.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 820 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{jianming1994normality,
  title={Normality and fixed-points of meromorphic functions},
  author={Jianming Chang, Mingliang Fang, and Lawrence Zalcman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203614589637868},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={2},
  pages={307-321},
  year={1994},
}
Jianming Chang, Mingliang Fang, and Lawrence Zalcman. Normality and fixed-points of meromorphic functions. 1994. Vol. 43. In Arkiv for Matematik. pp.307-321. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203614589637868.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved